Publications récentes
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1880)
- Volume: 19, page 429-430
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Publications récentes." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 19 (1880): 429-430. <http://eudml.org/doc/99514>.
@article{Unknown1880,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {429-430},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Publications récentes},
url = {http://eudml.org/doc/99514},
volume = {19},
year = {1880},
}
TY - JOUR
TI - Publications récentes
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1880
PB - Carilian-Goeury et Vor Dalmont
VL - 19
SP - 429
EP - 430
LA - fre
UR - http://eudml.org/doc/99514
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.